# SDR AWXA200501494

- Difficulty date: December 8, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 20,538 hours, 7,858 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM MESSAGE "AIR R WING LEAK".  UNABLE TO DEFER DUE TO WEATHER.  RETURNED & LANDED W/O INCIDENT.  MX PERFORMED LEAK CHK & ENG RUNS.  R&R RT CLAMP ON CROSS BLEED VALVE IAW MM.  R&R SEAL ON RT WING LE, INBD OF BLEED DUCT.  FOUND NR 2 PYLON AIR LEAK AT AFT CLAMP OF PRECOOLER.  REPLACED PRECOOLER & AFT CLAMP PER MM. LEAK CHK GOOD.  TEST FLT & FAILED DURING LANDING ROLL WHEN REVERSE APPLIED, ECAM MESSAGE APPEARED, REPORT SHOWED "R WING LOOP A".  MX FOUND SLOW LEAK.  REPLACED DUCT & TUBE JUST OTBD OF WING ROOT L/E IAW MM.  OPS & LEAK CKS GOOD.  FAULT CONFIRMED ON NR 2 BMC THAT REPLACED; FOUND UNIT FAILED PRE-TESTS.  FAILED TEMP CHANNEL TEST.  UNIT INSPECTED & ALL PARTS NECESSARY FOR REPAIR REPLACED.
